# SDR CA110124002

- Difficulty date: January 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,229 hours
- Engine: Pwa PT6T3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Clogged
- Location: P3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED OF SLOW ACCELERATION ON NR 2 PS.  MEETING WITH MAINTENANCE  CREW DECIDED TO TROUBLESHOOT WITH A 4 ACTION RESPONSE.  FIRST ACTION WAS TO CHECK ENGINE DRIVEN FUEL PUMP OUTPUT.  BOTH ENGINES MEASURE SAME FUEL OUTPUT INDICATING NO PROBLEMS IN THIS AREA.  SECOND ACTION WAS TO CHECK P3 FILTERS AND DO A P3 LEAK CHECK.  WHEN THIS WAS CARRIED OUT THE FILTER WAS SLIGHTLY PLUGGED , BUT NOT EXCESSIVELY.  THE ATTEMPTED P3 LEAK CHECK REVEALED A CRACKED P3 HOUSING ON THE NR 2 PS.
